| Catalog Number |
07027559190 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration and qc recovery data provided was acceptable.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys insulin results for 1 patient on a cobas e 801 module compared to a siemens analyzer.On (b)(6) 2024, a new sample was collected from the same patient and the insulin result was 936 uui/ml.The sample was repeated and the result was 904 uui/ml.On (b)(6) 2024, sample was repeated on a siemens analyzer and the result was 24.7 uui/ml.
Additional Manufacturer Narrative
A peg precipitation test was performed on the patient sample and the result was 294 uiu/ml.Per product labeling, "samples from patients treated with bovine, porcine or human insulin sometimes contain anti-insulin antibodies." based on the available data, a general reagent issue could be excluded.The investigation did not identify a product problem.The root cause of the event could not be determined.